# SDR USAA2012042500005

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 12,859 hours, 4,637 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L2 Door
- Part time: 12,863 hours, 4,639 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE 2L DOOR LOW PRESSURE CAUTION BEFORE PUSHBACK.  MAINTENANCE SERVICED 2L DOOR DAMPER CYLINDER AND LEAK CHECKED IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002A.
